# SDR SWAA950676

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Chafed
- Location: Bs 710-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CHAFING DAMAGE ON LOWER O/B FLANGE OF KEEL BEAM BS 710 TO 727, LBL 7 WL 149.  REPAIRED PER EWO 95-0596 AND BOEING STRUCTURAL REPAIR MANUAL.
